Long-term Effects Of Daily Consumption Of Allergy Medications?

Morning, I want to ask, I get hives almost 2 months, I always take incidal medication every day, so that the hives don’t recur, if you don’t drink, you will definitely recur, if you take incidal medicine for a long time, is it really worth it? Sometimes I’m afraid of being alone. R nThank you

1 Answer:

Good afternoon Istyana. Thank you in advance for the question.


Incidal is a brand of antihistamine drugs that contain the active substance cetirizine. Gologan this medicine is indeed used to relieve allergic reactions such as hives, rashes, hives, sneezing, etc. This drug has several side effects such as dizziness, nausea, constipation, headache, dry mouth, coughing, and feeling tired. In addition, this drug can also interact with other drugs such as drugs that can lower the central nervous system (for example sleeping pills, muscle relaxants, cold medicines or other allergy medications, anti-seizure, anti-depressants) and cause increased drowsiness. For long-term use, it is highly recommended to drink it according to doctor's recommendations, because if you drink it not according to the dose, side effects or unwanted long-term effects can appear. Some medical history that you need to pay attention to if you take this drug, among others, if you have a history of kidney disease, liver disease, or epilepsy.


Basically, this drug is not an over-the-counter drug that can be consumed without a doctor's prescription, you should be able to consult about the rules of use with your doctor as well as to check your allergies. The doctor can perform a physical examination as well as supporting examinations such as an allergy test to determine the allergens / substances that can trigger your allergy symptoms. In addition, if you routinely go to the doctor, the doctor can follow up regularly about your condition and plan the next appropriate treatment.


The hives you experience are a form of allergy symptom, where the best treatment for allergies is knowing the allergens / substances that can trigger allergies and avoiding them. In addition, there are several ways to relieve symptoms, including:


- avoid scratching the part that appears hives
- avoid using soaps that contain harsh chemicals
- wear loose clothes
- Keep the skin area in cool conditions, either by using a conditioning lotion, cold compress, etc.


Hope this information is useful, thank you.

: by

Related Question

Burns In The Mouth After Applying Toothpaste?

Burns In The Mouth After Applying Toothpaste?

(1 year ago)

Hello, I want to ask about the right brand of ointment for my burns, my lips are burning because I put toothpaste on my lips, it is said that I can blush naturally, but in fact my ... Read more

How To Deal With Diarrhea In Stroke Patients?

How To Deal With Diarrhea In Stroke Patients?

(11 months ago)

I want to ask, so my grandfather has had a stroke infarction for 3 months and has had diarrhea for 3 days now. At home, there is medicine for diatab and enterostop, which one is be... Read more

No Lumps Appeared After The Mantoux Test And Blood Test?

No Lumps Appeared After The Mantoux Test And Blood Test?

(12 months ago)

Good morning .. I want to ask my son, who was 8 months old yesterday, ran out of the 3 day test then looked at the injection site, only red, like a mosquito bite, doesn’t sta... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *